# SDR UALA2010112204306

- Difficulty date: November 21, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 80,143 hours, 12,910 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 8220953001
- Part serial: 151
- Condition: Inoperative
- Location: Satcomm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SATCOM HI GAIN INOPERATIVE.  AMPLIFIER FOUND DEFECTIVE.  REPLACED HIGH POWER AMPLIFIER.
